# SDR EIAA9648

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SBEG - DURING TAKEOFF ROLL NR 3 ENIGNE POWER ROLLED BACK FROM 1.42 EPR TO 1.31 EPR.  FOLLOWED BY AN EGT DECREASE FROM 850 TO 813 AND N-1 DECREASED FROM 95 PERCENT TO 88 PERCENT.  AFTER ADVANCING THRUST LEVER APPROX 1.5 KNOB WIDTHS, ENGINE RECOVERED.  NO DEFECTS DETERMINED AT THIS TIME.  FURTHER INVESTIGATION IS UNDERWAY.  THREE ENGINE FERREID TO JFK FOR MAINTENANCE.  (M)
